I just wanted to say thank you to all who responded to all my craziness. I can't believe this he'll i am going through. I was curious if it's normal even at 90 days clean to have emotions all over the place. The reason i am asking is because now I have convinced myself i am bipolar. I never had any of the symptoms before and no one has ever told me I was. I guess I,am trying to,attach something to all of this. I mean when all this first started I had horrible headaches and have had them for 3 months, and it really seemed to,happen overnight while i was still taking the pills. i still suffer insomina really bad and have to take an otc sleep aid. With the sudden anxiety and other issues, that's why I thought i got menigitis. I,jump everyday from thinking I had that to bring scared I am,bipolar. I,don't have those maniac episodes. I guess i am just trying to,attach anything to this. Other people that know me say I,am not. God please take the running thoughts out of,mybhead. I wish i,had not abusing when all this happend, then at least I could have ruled out the lope. I know some people think it doesn't cross the blood brain barrier, but when you take 20 or more a day, it has to do,something. I have a shrink appointment, but the earliest I can get in is not til mid December. I am on a cancellation list. Sorry to always take up space, I know this isn't the right forum for this, but I am,so,scarred will never be the same. I miss the old me, and it's like it switches overnight. That is what bothers me.
I dont know what is "normal" but it has been my experience the worst part of detox was my running thoughts in my head. I am three months shy of two years and I still have a few bad days but I now have a whole bunch of good days too. It comes and goes. The way I deal with it is I have made myself a promise that no matter what my head is saying or what life has thrown my way I will not use. That is all I have to do and the rest will work out. I have to accept that I will have days when i feel low, days on end without enough sleep, etc. It does get better. Think back to how you felt when you first stopped. Isn't it some better now. We just need to put every tool we can in our tool chest to deal with this stuff.
Try some new things, read some recovery information. Have hope this will get better. It is good you have an appointment with a shrink as this helped me tremendously in learning how to work thur some of my problems. Hang in there cause it is sooooo worth it. Congrats on 90 days. Celebrate your accomplishments.
Chad, you are not bothering us honey! I say this with lots of love...NO MORE GOOGLE. :) I can tell you're a very intelligent, analytical person seeking a physical or mental explanation for lots of feelings you're having. The bottom line is withdrawal does crazy things to your mind and body. You hardly ever see someone on here say that one of their unexplained withdrawal symptoms or feelings actually turned out to be a serious medical condition. All of these weird things pass.
As far as bipolar disorder goes, I would trust the people around you. They would tell you if something was amiss with your emotions. Especially when you ask them directly about it. I know you’re seeking answers and that it's tough waiting until December. This is something you will have to answer truthfully for yourself. Do you feel like you are safe without being seen by a mental health provider until then? If you feel you're okay until your appointment, just try to stay positive and stay off the symptom checking Web sites. If not, you can contact your local community mental health agency. They will evaluate you and determine if you need immediate inpatient care for your mental health.
I really hope you feel better soon. Just remember we're here for you anytime!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.